Results 1 to 6 of 6
Like Tree2Likes
  • 1 Post By cheeky
  • 1 Post By alexnt
sub coma..please help
  1. #1
    nume23 is offline New Member
    Join Date
    Apr 2013
    Posts
    5

    Default sub coma..please help

    Hello everyone!!

    I hope I can get a response..I've posted a few times and none so far...but I know everyone's busy! Anyway I've been prescribed suboxone 8mgs 2x a day and a piece in btwn if need be. I feel horrible!!! Dizzy nauseous, confused, headaches, weak, tightness in my chest, can't even sit on the bench at the playground for my daughter..Im in sooo much pain too. Excruciating pain! The great thing is that I can sleep no problem and am so grateful for the ppl that helped me get into the sub program..and I must say the suboxone helped so much with the cravings and wds...miracle drug! I haven't taken anything since 4 and 1/2 days ago so I'm not mixing and I've even tried to taper off my dose to 12mgs since yesterday..can anyone give me any advice? Im also terrified about becoming dependent on suboxone. Just need to talk to someone and at the clinic they are too busy and only half listen..the nurse was reading my file and said I was a >>>>>> addict and was suicidal..couldn't be further from the truth..oops she said not suicidal and opiates...oh my can you imagine the serious oops they can cause for someone!

    Anyway please someone help and talk to me...have a beautiful day!

    Jen

  2. #2
    Anonymous Guest

    Default

    nume...
    someone will be along with the links you need....
    i didn't do subs so i don't know much about them.
    bumping your post.

  3. #3
    lmhubbard is offline New Member
    Join Date
    May 2013
    Location
    Colorado, US
    Posts
    2

    Default

    I just started 3 weeks ago at 12mg. I have terrible headaches and feel nauseous. I brought that up in one of my meetings and everyone said that they thought I was on too high of a dose. I cut it to 8mg and I feel a little better. From research I have learned that since you covered your pain with opiates for so long it is now magnified because you are not used to feeling it. Also my doc told me to not push my dosage around a lot, so if you feel good on 12 stick to 12.

    I feel like suboxone is much better to be on than opiates. The place I am at is legit and they have a taper plan ready when I am. It sounds like some people get docs that dont want them off and keep them at a high level. If that is the situation look at some of these other posts on how to taper yourself. However, the place I am at said it is good to stay at your starting dose (which yours sounds too high to me, but I dont know your drug history) for a few months. You need to learn to live without opiates for awhile before you start tapering because you may just go straight back.

    Like I said I am no expert and just started, but I have done a lot of research. You just have to face the fact that you were dependent on opiates and you are going to be dependent on Sub for awhile at least, there is no way to stop it. But all the things I have read said Sub is easier to come off of compared to opiates, and you can literally go down to 1mg/day to 0.5mg/day to every other day etc. So leave that worry in the future and focus on getting your life away from opiates first.

    Hope this helps!

    lmhubbard

  4. #4
    Jponetwothree is offline New Member
    Join Date
    May 2013
    Posts
    2

    Default

    Try to keep yourself comfortable with the least mg of Sub. Try cutting them into 2 mg pieces and take 1 piece every couple of hours as needed. You just want to use the least amount for it to be more effective in the long run. Even though you might feel discomfort during the waiting time, you already were feeling bad, so even 2 mg at a time will help a bunch. Then when you have recovered and feel better, note the amount you needed to feel "better" and use that as your starting point for taper, if you want to taper. Then look for a post i did today, its really long, but it has a compilation of other posts and doctors reccommendations, and personal expierence. It is long and will at least pass some time by. You must have a goal set in mind to go that long on nothing, keep thinking about your goal and what you want your life to be like after your done with this and you will be so pleased with yourself. Let us know if you need more advice or acknowledgement. Good luck!
    Also, try to seek a professional for addiction therapy, that way you can find the root cause of using and why it went on for longer than planned. Yu probably dont really feel like doing that right now, but it can only do more good than bad.
    Last edited by Jponetwothree; 05-03-2013 at 05:46 PM.

  5. #5
    cheeky is offline Diamond Member
    Join Date
    Sep 2009
    Location
    en zed
    Posts
    4,000

    Default

    16mg is far too high a dose so no wonder you feel like you do... and telling you to have pieces in between if 16mg is not enough... this is yet another example of a doctor who knows squit about using subs....

    taper to 12mg immediately... you will NOT EVEN NOTICE.. in fact you may feel a bit better... next drop after that is to 8mg..

    basically you taper 25% OF YOUR DOSE at any one time.... and you never take it more than twice a day, you are actually able to dose once a day quite happily... we need to move away from taking something multiple times a day just to satisfy our addict brains... totally unnecessary...

    keep up with reducing your dose... subs are not a miracle drug... trust me you will become addicted if you stay on for too long... and then you will know all about trying to get off subs as well as other drugs... it is a GOOD TOOL TO GET CLEAN WITH... if you continue to take it at very high doses like that, you will become addicted...

    my best advice (i used subs to get CLEAN) would be to taper, not too fast, but dont muck around either... it is as insidious as any other opiate... and remember it too is an opiate

    good luck
    alexnt likes this.

  6. #6
    alexnt is offline Advanced Member
    Join Date
    Dec 2006
    Location
    ohio, , .
    Posts
    1,850

    Default

    Welcome to the forums nume and do what Cheeky suggested and drop to 12 mg right away. You were over prescribed by your Dr which is very common as most Drs are clueless about suboxone. No person no matter what there drug usage is needs 16 mg a day. Or even 12 mg a day but since youve been takeing 16 mg drop 25% to 12 mg and keep reducing like the taper plan by Robert that probably thousands have used calls for. I cant figure out how to paste the link to it but go to Harry Smooths thread called week 2 of suboxone taper and its there on the very first post there. It suggest taking the same dose for 4 days then reduce 25% with each drop. The 4 days is not written in stone as if after 4 days you dont feel completely stable then you dont drop yet. Read the taper plan over drop right away to 12 mg and keep posting here with any questions you have and there will be people here to give you advise or offer you suggestions. The saying about less is best regarding suboxone is really true. You will find out as you get to lower doses you will feel better. Also like Cheeky said no more then 2 doses a day. I myself only dosed once a day during my entire 4 months on subs and felt fine just doseing once a day. I was prescribed 16 mg a day just like you and had to take it in front of a nurse the first 3 days befor i was written a script and dropped right then to 12 mg on day 4. I felt horrible on 16 mg because it was way to much. Good luck to you and keep posting.

    Alex
    cheeky likes this.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22